MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102812-67A
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, senseonics was made aware of an incident where the user experienced low glucose symptoms and had to go to the emergency room.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
 
Event or Problem Description
On (b)(4) 2022, senseonics was made aware of an incident where the user experienced low glucose symptoms and had to go to the emergency room.
 
Additional Manufacturer Narrative
User could not provide any further details like glucose values, date and time of the incident.User was reached out multiple times to follow up regarding this incident and to get further details.However, no response was received from the user.Per data management system (dms), there is no use of system since (b)(6) 2022.Per case notes, user was admitted to er where user was given glucose water and some resting was enough.No further resolution was possible for this complaint due to lack of response from the user.H6.Investigation finding updated to 3221.H6.Investigation conclusions updated to 67.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20875-7005
MDR Report Key13586641
Report Number3009862700-2022-00034
Device Sequence Number12216772
Product Code QCD
UDI-Device Identifier00817491022523
UDI-Public00817491022523
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/15/2022
Device Model Number102812-67A
Device Catalogue NumberFG-4202-00-301
Device Lot NumberWP08306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2022
Supplement Date Received by Manufacturer02/05/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale